Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Child suffering from fever, cough. Prescribed omnacortil. Steroid can be given to child and its effects?

Hi My name is Shiju.M.Samuel. My son is 1 yr and 3 months old. Now he is affecting from cough and fever and we went to a pediatrician and he examined and told us he have some wheezing and good cough. He suggested Omnacortil 5mg for 5ml - 3times in a day for 5 days. When i give this to my child and he started vomitting when i give this medicine after food and tried one time with out giving the food and at that time he is not vomitted and he is very sleepy and tired after this medicine. When i searched about this medicine and found its a steroid drug and have side effects. Can i give this medicine to my child under my pediatrician suggested?
Asked On : Thu, 12 Jul 2012
Answers:  2 Views:  2424
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
according this things that you told i think that your babay has lung infection whit microorganism so should usese antibiotic like cefexim to cover the microorganism and if your babay has problem in breathing should take steroid and if do not have not neeed to take this.that the duration of takeing antibiotic is 10 days.
Answered: Thu, 12 Jul 2012
I find this answer helpful
General & Family Physician Dr. Bimal Desai's  Response
thanks for query,
don't give this medicine to your child now.
your child is suffering from cough & Fever.Initially we should prescribe Anti Pyretic with anti allergic medicines considering viral origin of disease.
Some more protective Doctors gives Antibiotics to protect from secondary infection.
Steroids should be given along with above medicines if your doctor feels severe congestion in chest but in your case only steroids is given.Thanks
Answered: Thu, 12 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor